To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the Speed of Biased Ra… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On the Speed of Biased Random Walk in Translation Invariant Percolation

Journal article
Authors Maria Deijfen
Olle Häggström
Published in ALEA - Latin American Journal of Probability and Mathematical Statistics
Volume 7
Pages 19-40
Publication year 2010
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 19-40
Language en
Subject categories Discrete Mathematics, Mathematical statistics
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?